crs: A PACKAGE FOR NONPARAMETRIC SPLINE ESTIMATION IN R
Article first published online: 27 JAN 2014
Copyright © 2014 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 29, Issue 2, pages 348–352, March 2014
How to Cite
Ho, A. T.Y., Huynh, K. P. and Jacho-Chávez, D. T. (2014), crs: A PACKAGE FOR NONPARAMETRIC SPLINE ESTIMATION IN R. J. Appl. Econ., 29: 348–352. doi: 10.1002/jae.2381
- Issue published online: 7 MAR 2014
- Article first published online: 27 JAN 2014
- Manuscript Accepted: 4 DEC 2013
- Manuscript Received: 12 NOV 2013
- Manuscript Revised: 12 NOV 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!